MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL TRAY SIZE 3 LEFT - FINISHING; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL TRAY SIZE 3 LEFT - FINISHING; KNEE TIBIAL TRAY
Catalog Number 02.07.0683L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had shin pain and the cause was unknown.At about 1 year and 1 month post primary the surgeon revised the tibial tray, insert, augments and extension stem.The surgery was completed successfully.Notes: patient expressed shin pain from the 11x150 stem extension.The original tibial component with tibial augments, and stem extension were removed.A short stem extension was utilized with original size augments was used.
 
Additional Manufacturer Narrative
Batch review performed on 3 july 2024 lot 2215011: (b)(4) items manufactured and released on 12-oct-2022.Expiration date: 2027-09-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised batch review performed on 3 july 2024 on gmk-revision 02.07.0310scf fixed tibial insert semiconstrained s.3 / 10 mm (k103170) lot.2010895 lot 2010895: (b)(4) items manufactured and released on 22-jan-2021.Expiration date: 2025-12-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 3 july 2024 on gmk-revision 02.07.Fcl12150 fluted extension stem ø12mm / l 150mm (k120790) lot.189576 lot 189576: (b)(4) items manufactured and released on 28-jan-2019.Expiration date: 2024-01-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 3 july 2024 on gmk-revision 02.09.Ta305 tibial augmentation screwed s3 - 5 mm (k130299) lot.2240424 lot 2240424: (b)(4) items manufactured and released on 06-dec-2022.Expiration date: 2027-11-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 3 july 2024 on gmk-revision 02.09.Ta310 tibial augmentation screwed s3 - 10 mm (k130299) lot.2109504 lot 2109504: (b)(4) items manufactured and released on 19-oct-2021.Expiration date: 2026-10-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-REVISION TIBIAL TRAY SIZE 3 LEFT - FINISHING
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19826861
Report Number3005180920-2024-00547
Device Sequence Number8666280
Product Code JWH
UDI-Device Identifier07630030819360
UDI-Public07630030819360
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.0683L
Device Lot Number2215011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale